# SDR DALA2015102406433

- Difficulty date: October 22, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1446-1463
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON END LONGERON 12L BETWEEN BS 1446 TO 1463.   LONGERON WAS REPLACED IAW SRM 51-30-2, 51-30-5,53-01 FIG 1,51-10-01, FIG 14.
